# SDR MALA000769

- Difficulty date: December 24, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: HP94240055
- Part serial: SNON0243
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT DIVERTED TO CVG.  ON TAKEOFF OUT OF TYS THE LT MAIN LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR DOWN AND UP 2 ADDITIONAL TIMES, NO EFFECT.  LT GEAR RED AND GEAR HANDLE WERE ILLUMINATED.  VERIFIED BY AC YAW TO BE EXTENDED. EACH TIME IT WAS CYCLED IT WAS INDICATING DOWN AND LOCKED.  MAINTENANCE TROUBLESHOT RETRACTION PROBLEM FOUND RETRACTION BRAKE ISOLATION VALVE BAD.  REPLACED ISOLATION VALVE (P/N HP94240055) (S/N ON/ 0243), IAW 32-31-30 OF AMM, SWUNG GEAR 12 TIMES.  NO FAULT FOUND.  OPS CHECK GOOD.
